Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Duration of withdrawal effect of anabolic steroids - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3544 Questions

Doctor :   hi
User :   Hi,I was wondering if you knew how long anabolic steroid withdrawls usually last? A loved one of mine has supposedly been 'off steroids' for about 5 weeks now. He stopped cold-turkey & his emotions are VERY up and down and seems to be experiencing major depression. Just wondering how long this may last and if there is any treatments out there for this.

Thank You
Doctor :   ok
Doctor :   i will help u in this
Doctor :   can i ask few Q
User :   YES
Doctor :   wats his age
User :   22
Doctor :   ok
Doctor :   does he has any medical problems
Doctor :   for how long did he take steroids
User :   asthma and anger problems
User :   over a year
Doctor :   ok
User :   his last cycle was his hardest, 5 different roids on 1 cycle
User :   injecting himself 2-3 times a day on his last cycle
Doctor :   these are called withdrawl effects
Doctor :   does he takes any drugs
Doctor :   or is he addicted to anabolic steroids
User :   no
Doctor :   ok
User :   i believe he is addicted
Doctor :   these effects will last long for another week or 10 days
Doctor :   as the drug concentration reduces
Doctor :   the effect will wean off
Doctor :   avoid alcohol
User :   it is effecting his work and he ended his relationship with his fiance
Doctor :   take plenty of water
Doctor :   Hi
User :   is it possible there r effects that will not wear off
User :   like perminant damage to his brain
Doctor :   How can I help you
User :   Hi,I was wondering if you knew how long anabolic steroid withdrawls usually last? A loved one of mine has supposedly been 'off steroids' for about 5 weeks now. He stopped cold-turkey & his emotions are VERY up and down and seems to be experiencing major depression. Just wondering how long this may last and if there is any treatments out there for this.

Thank You
Doctor :   It should be off by now
Doctor :   I would ask you to help him go to a Psychiatrist
Doctor :   If he is experiening all the above
Doctor :   he should seek help from the doctor

Question is related to
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor